Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Brownian motion, geometry, and generalizations of Picard's little theorem


Authors: S. I. Goldberg and C. Mueller
Journal: Bull. Amer. Math. Soc. 7 (1982), 259-263
MSC (1980): Primary 32H25, 53C21, 60J65
DOI: https://doi.org/10.1090/S0273-0979-1982-15028-5
MathSciNet review: 656207
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Davis, Picard's theorem and Brownian motion, Trans. Amer. Math. Soc. 213 (1975), 353-362. MR 397900
  • 2. J. Eells and L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10 (1978), no. 1, 1–68. MR 495450, https://doi.org/10.1112/blms/10.1.1
  • 3. R. E. Greene and H. Wu, Function theory on manifolds which possess a pole, Lecture Notes in Mathematics, vol. 699, Springer, Berlin, 1979. MR 521983
  • 4. S. I. Goldberg, T. Ishihara and N. C. Petridis, Mappings of bounded dilatation of Riemannian manifolds, J. Differential Geom. 10 (1975), 619-630. MR 390964
  • 5. S. I. Goldberg and T. Ishihara, Harmonic quasiconformal mappings of Riemannian manifolds, Amer. J. Math. 98 (1976), 225-240. MR 404698
  • 6. T. E. Harris, The existence of stationary measures for certain Markov processes, Proc. of the 3rd Berkeley Symp. on Math. Stat. and Prob., Vol. II (1956), 113-124. MR 84889
  • 7. Wilfrid S. Kendall, Brownian motion and a generalised little Picard’s theorem, Trans. Amer. Math. Soc. 275 (1983), no. 2, 751–760. MR 682729, https://doi.org/10.1090/S0002-9947-1983-0682729-8
  • 8. H. P. McKean, Jr., Stochastic integrals, Academic Press, New York and London, 1969. MR 247684
  • 9. W. Phillip, The central limit theorem for mixing sequences of random variables, Z. Wahrsch. Verv. Geb. 12 (1969), 155-171. MR 246356
  • 10. M. Pinsky, Stochastic Riemannian geometry, Probabilistic Analysis and Related Topics, Vol. I (A. T. Barucha-Reid, ed.), Academic Press, New York, 1978. MR 501385
  • 11. J.-J. Prat, Étude asymptotique et convergence angulaire du mouvement brownien sur une variété à courbure negative, C. R. Acad. Sci. Paris, Ser. A 280 (1975), 1539-1542. MR 388557
  • 12. D. W. Strook and S. R. S. Varadhan, On the support of diffusion processes with applications to the strong maximum principle, Proc. 6th Berkeley Symp. on Math. Stat, and Prob. III (1970), 333-360.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32H25, 53C21, 60J65

Retrieve articles in all journals with MSC (1980): 32H25, 53C21, 60J65


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15028-5

American Mathematical Society